Q&A – 553 – Suppositories, Quadriplegic
Hello Robert, I have been sitting on this letter for a long time, and finally it is time to write it.
First, I want to ask some questions regarding suppositories, you are welcome to share this in one of your Q&A videos, and I will be writing about several other things later on that you are also welcome to share at your discretion.
I met you once when I went to see Marcie at the clinic. I could feel and sense the intensity of God coming through your eyes and your heart and I love it.
I am a quadriplegic of 11 years now c-5-6. That is a longer story, but I wanted to get down to the suppositories first. I have been using a suppository everyday now for 11 years known as Bisacodyl. It seems as if pharmaceutical companies like to hide the root substance of which some of these things are made because I cannot find it online. I know that it is the main ingredient in Dulcolax.
Whatever it is derived from, I can tell it is acid forming and can have a burning or cauterizing effect on sensitive digestive tract tissue. I have been concerned about the health of my rectum even though I have been raw vegan mostly for many years and long periods of fruits or juices only. During long juicing periods I have noticed my rectum expelling large amounts of mucus, and I think my body produces some to protect my rectum.